Translator Disclaimer
2018 Effective topological complexity of spaces with symmetries
Zbigniew Błaszczyk, Marek Kaluba
Publ. Mat. 62(1): 55-74 (2018). DOI: 10.5565/PUBLMAT6211803

Abstract

We introduce a version of Farber's topological complexity suitable for investigating mechanical systems whose configuration spaces exhibit symmetries. Our invariant has vastly different properties to the previous approaches of Colman-Grant, Dranishnikov, and Lubawski-Marzantowicz. In particular, it is bounded from above by Farber's topological complexity.

Citation

Download Citation

Zbigniew Błaszczyk. Marek Kaluba. "Effective topological complexity of spaces with symmetries." Publ. Mat. 62 (1) 55 - 74, 2018. https://doi.org/10.5565/PUBLMAT6211803

Information

Received: 16 March 2016; Revised: 10 June 2016; Published: 2018
First available in Project Euclid: 16 December 2017

zbMATH: 1385.55003
MathSciNet: MR3738182
Digital Object Identifier: 10.5565/PUBLMAT6211803

Subjects:
Primary: 55M30 , 68T40

Keywords: equivariant topological complexity , motion planning problem

Rights: Copyright © 2018 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 1 • 2018
Back to Top